A geometric approach to integrability conditions for Riccati equations
MetadataShow full metadata
Several instances of integrable Riccati equations are analyzed from the geometric perspective of the theory of Lie systems. This provides us a unifying viewpoint for previous approaches.
CitationCariñena, J. F., de Lucas, J., & Ramos, A. (2007). A geometric approach to integrability conditions for Riccati equations. Electronic Journal of Differential Equations, 2007(122), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.